Share this:
Jen
@jeny4fitness

Posts: 12
Joined: Nov 07, 2018

Lexapro discontinued side effects

Posted by @jeny4fitness, Wed, Nov 7 5:06pm

Hi, I've been on lexapro for 7yrs, put on for ppd and stayed due to history with depression. I've always had some brain fog/memory issues on it and got sick of it. With my drs approval I tapered off over several weeks and added cbd oil to help. I've been off completely now for a little over 2 weeks. In that time I've gained 6#. Appetite has not changed, I'm eating the same and i know that because I'm a personal trainer and always weigh and log my food. Workouts are the same as well.
Is this sudden weight gain from decreased serotonin levels from being off the lexapro? If so… will my body self regulate? Help…. so frustrating!!

REPLY

Doctor probably won't tell you. Do you find the CBC helpful? Can you buy it on line?

???
Yes it is and yes online

@jeny4fitness

???
Yes it is and yes online

Jump to this post

Thank you.

Liked by Jen

I’ve been on lexapro for about 8 years now. I tried twice before and even used St. John’s wort as a replacement but it didn’t work. Had bad withdrawal effects. However this time I’m older and better resourced. Seeing a therapist and holistic medicine practitioner, started exercising and taking supplements, juicing, changed my diet (cut gluten and sugar – dairy is a bit hard) and I’ve reduced to 3/4. On day 3 and I still feel ok. I guess I would only know about a week after.

@littlecroissant

I’ve been on lexapro for about 8 years now. I tried twice before and even used St. John’s wort as a replacement but it didn’t work. Had bad withdrawal effects. However this time I’m older and better resourced. Seeing a therapist and holistic medicine practitioner, started exercising and taking supplements, juicing, changed my diet (cut gluten and sugar – dairy is a bit hard) and I’ve reduced to 3/4. On day 3 and I still feel ok. I guess I would only know about a week after.

Jump to this post

Did you have an weight gain after discontinuing the Lexaro? Like I said my fitness and nutrition is on point so that is not the issue. I checked my weight this am… same so ups but no downs either…

@jeny4fitness hi. Actually I gained weight after I started taking lexapro. I read online that most people lose weight once they discontinue. I’ll only know if I gain or lose after about a month or so I suppose. Since I’m doing a gradual taper I’m not sure if drastic weight loss or gain would happen. I can only wait and see. I’m hoping to lose weight after cutting lexapro for good. Im planning to take omega 3s fatty acids at least 800 mg (epa) and above. I read 1000 ish epa is really good to deal with withdrawal side effects…

Liked by Jen

@littlecroissant

@jeny4fitness hi. Actually I gained weight after I started taking lexapro. I read online that most people lose weight once they discontinue. I’ll only know if I gain or lose after about a month or so I suppose. Since I’m doing a gradual taper I’m not sure if drastic weight loss or gain would happen. I can only wait and see. I’m hoping to lose weight after cutting lexapro for good. Im planning to take omega 3s fatty acids at least 800 mg (epa) and above. I read 1000 ish epa is really good to deal with withdrawal side effects…

Jump to this post

@littlecroissant Yes… I didn't gain or lose wt when I started. I've been in contact with my dr and she brought up, not sure why I didn't realize it, that there is also a lot of serotonin in the GI tract and there could be changes there as well and fluid changes will occur when going/off meds. She said is should normalize, but unsure of timeline. As I suspected. I take omegas along with several other supps. Good luck to you!

Please login or register to post a reply.